# SDR DALA2022121308076

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,280 hours, 11,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 1R DOOR FAILS TO DISARM. CORRECTIVE ACTION: UPON MEETING A/C, F/A REPORTED NO ISSUE WITH 1R DOOR ARM / DISARM. CONFIRMED 1R DOOR ARMS / DISARM & LATCH / UNLATCH NORMALLY IAW A330 AMM 52-11. (9729446)
